# SDR FDKA200709455

- Difficulty date: September 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 16,154 hours, 15,025 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6190 JFK-ROC - RUDDER HARDOVER PROTECT FAIL.  MX PERFORMED ELECTRICAL RESET, OPS GOOD.
